# SDR UALA2012082104680

- Difficulty date: August 18, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,081 hours, 13,617 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 8220314101
- Part serial: 161
- Condition: Faulty
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATVOICE LOST EICAS MSG ON THROUGHOUT MOST OF THE FLT REPLACED RFU.  SUCESSFULLY PASSED INSTALLATION.
